# SDR DALA2017090906794

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Worn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN PAN ON ATTENDANT`S SEAT AREA AT AFT CABIN DOOR. THE PAN WAS REPAIRED SRM 52-10-02-2R-15 AND THE ANGLE WAS REPAIRED IAW ER/A 560896-14, REV ORIGINAL AND ETI-17-17-153 REV ORIGINAL.
